# SDR 64431

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,716 hours, 24,737 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH HII, GEAR WOULD NOT EXTEND ON FIRST ATTEMPT.  CREW RESET GEAR RELAY2 AMP C/B AND GEAR EXTENDED.  AIRCRAFT LANDED AND TAXIED TO GATE WITH NO FURTHER INCIDENT.   REMOVED AND REPLACED NOSE WHEEL ASSY.
